# SDR AUS20040285

- Difficulty date: April 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) BAGGAGE COMPARTMENT SMOKE DETECTOR UNIT FAULTY.
